|Commenced in January 2007||Frequency: Monthly||Edition: International||Publications Count: 29311|
 Su H, Wei Z L, Wang B H. The existence of positive solutions four a nonlinear four-point singular boundary value problem with a p-Laplace operator. Nonlinear anal,2007,66:2204-2217.
 Ma D x, Han J X,Chen X G. Positive solution of boundary value problem for one-dimensional p-Laplacian with singularities.J Math Anal Appl,2006,324:118-133.
 Liu Y J, Ge W G.Multiple positive solutions to a three-point boundary value problems with p-Laplacian. J Math Anal Appl,2003,277:293-302
 Jin J X, Yin C H.Positive solutions for the boundary value problems of one-dimensional p-Laplacian with delay. J Math Anal Appl, 2007, 330:1238-1248.
 Sun Y P. Optimal existence criteria for symmetric positive solutions a three-point boundary differential equations. Nonlinear anal,2007,66:1051- 1063
 Tian Yuansheng Liu Chungen. The existence of symmetric positive solutions for a three-point singular boundary value problem with a p- Laplace operator.Acta Mathematica scientia 2010,30A(3):784-792.
 Xie Shengli. Positive solutions of multiple-point boundary value problems for systems of nonlinear second order differential equations .Acta Mathematica scientia 2010,30(A):258-266.
 Guo Dajun Nonlinear functional analysis. Jinan. Shandong science and technology publishing house,2001 .
 Guo D,Lakshmikantham V. Nonlinear Problems in Abstract Cones.New YorkAcademic Press,1988